MathSciNet Relay Station
MathSciNet bibliographic data
MR275356 (43 #1113) 54.28
Baker, John Warren Some uncomplemented subspaces of $C(X)$ of the type $C(Y)$. Studia Math. 36 1970 85–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement